MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; CHOLESTEROL ENZYMATIC TEST

ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; CHOLESTEROL ENZYMATIC TEST
Catalog Number 04718917190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c111 analyzer serial number was (b)(6).Qc was acceptable.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with cholesterol gen.2 (chol2) assay on a cobas c111 analyzer.Initial result: 385 mg/dl.The physician questioned the initial result and requested a repeat of the original sample.On 10-jun-2024: repeat result: 213 mg/dl.The repeat result was considered to be correct.
 
Additional Manufacturer Narrative
A general reagent issue can be excluded since the calibration and qc were acceptable.The alarm trace did not show any abnormality.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CHOLESTEROL GEN.2
Common Device Name
CHOLESTEROL ENZYMATIC TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19644150
Report Number1823260-2024-01897
Device Sequence Number17786815
Product Code CHH
UDI-Device Identifier04015630922062
UDI-Public04015630922062
Combination Product (Y/N)Y
Initial Reporter CountryTC
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number04718917190
Device Lot Number75398601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer07/26/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown